Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in legs and lower back,weakness in leg on sitting or standing for long hours, menopausal, have giddiness and nausea with Nu-volt. Safe?

I am 47 yr old female having pain in legs and low back . The pain in right leg radiates down the leg sometimes. I feel like sitting after standing for sometime.Feel weakness in legs and knees sometimes numbness,find hard to concentrate on my research work and can not sit to study for more than 30 minutes.This is also the time for menopause .The doctor has prescribed Nu-volt G and Carnisure 500mg to be taken twice daily along with bonestat k2. Nu volt G causes giddiness and nausea . Is the medication safe? Can I have nu-volt G once daily. Can this be continue for a month or longer without side effects? Kindly suggest . What other things are recommended such as diet , exercise and calcium dose. please advise. Thanks and regards- Benzy
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
u may take acupressure and magnetotherapy treatment to get releif,without any side effect ,from a specialist in your area or u may contact specialist over phone, how ever u may place south pole of a med. power magnet at the paining place half an hour twice a day for one week and drink magnetic water charged with both pole
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor